# SDR SWAA085709

- Difficulty date: October 19, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 70,218 hours, 52,998 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND AFT CARGO COMPARTMENT SHEAR TIE CORRODED AT BS 986.  REMOVED AND REPLACED SHEAR TIE PER SRM.
